# SDR DXTA2023050585320

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 680 hours, 415 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE CABIN EMERGENCY LIGHTS ASSOCIATED WITH EMER BATTERY PACK #1 REMAIN ILLUMINATED AFTER THE AIRCRAFT WAS POWERED DOWN AND THE EMERGENCY LIGHT SWITCH OFF. // SIGNOFF// TROUBLESHOT FOUND PEDISTAL G-SWITCH TRIPPED RESET G-SWITCH PERFORMED BATTERY EXERCISE PROCEDURE SEE DISCREPANCY 1.2 OF THIS WORK ORDER FOR ADDITIONAL INFORMATION IAW CE-680A AMM CHAPTER 33-50-00 AND TC-FLT-33-1001
